Aa
Aa
A
A
A
Close
Avatar universal

Digestion system

I am now 36 hours from my last dose of Oxy.  I am getting through it, but my stomach is killing me.  I never really have suffered from stomach issues so I don't know what to do.  It is cramping something terrible.  Do I take Pepto?  Anti-gas tablets?  Tums?  

Does anyone know what this is?  I am pretty sure it is a WD symptom.  

Any suggestions?
10 Responses
Sort by: Helpful Oldest Newest
677105 tn?1226274313
I would try all of the above that you listed until you find one that helps.  Gastric upset is a big problem during withdrawal, but you will get through it.  Good job on the first 36 hours.  Keep up your great work!
Helpful - 0
Avatar universal
Stuff like emetrol, immodium, and pepcid are OTC and will help your stomach....the amino theanine is good for nerves ...acts like a valium...keep reading and posting. The only thing you do not want to do is another pill. You will just have to go through this again.........
Helpful - 0
401095 tn?1351391770
do u have the runs?  or is it gas or nausea?  it would depend..r u bloated?
Helpful - 0
Avatar universal
No runs, it is hard to describe.  It feels like I ate knives.  Sharp pains in my upper stomach.   I guess it would be gas?  Bloated - yes.  

Not to mention that I feel like every part of me is dying.  I am sweating, I can hardly type.  Pain in every single muscle.  I am exhausted so I am sleeping a lot, but when I wake I am in agony.  Nothing to worry about right?  This eventually gets better?  It is worth it, right?  

Sorry, just woke up to read this.  Don't mean to sound so down.  

Thanks wildwood.  Nice to know this is "normal".  I feel like I have been poisoned.  Stomach hurts so much.  
Helpful - 0
401095 tn?1351391770
gas is the culprit sounds like...do u have anything for that?  eat toast and light foods til this passes...phenergan is a great drug if u can get some by calling ur doctor..not an abused drug and great for tummy issues and sleep...most doctors will call it in for u
Helpful - 0
Avatar universal
Actually, you have been poisoned. Its called drug toxicity. I described it to my Doc one time as feeling like someone was wringing my abdominal muscles like a wet towel - am I close? A physician can rx things that help - tigan, bentyl, and the like ...... and sadly enough it is normal for drug withdrawals..... try a heating pad on your stomach - and your calves when the restless leg syndrome hits ..... its really a rather crappy place to be...and you know how to avoid feeling like this ever again? You are so correct. Dont become physically dependant on another narcotic ever! Take a look at the Thomas Recipe on the right hand side of the page under Health Discussions box - it is both good and valid ... and good luck to you - keep posting here for support and to ask questions....
Helpful - 0
Avatar universal
I withdrew from percocet and oxys too.. Sounds  so familier to me.. IT WILL PASS!!  Just remember how Awful you feel right now.... I would suggest Xtra Strength Tylenol, heating pad and all of the above "gas" relief stuff you mentioned.  You may start to get the runs in a few days and that is Normal w/d also.... the immonium will help!  Try to eat something like warm soup and crackers also.  Believe it or not it HELPS with the nausea and gas.   Days 3-6 were worst for me so sounds like you are on your way OUT of the oxy blues!!  I am glad you are getting sleep cuz thats important!!  My biggest problems through w/d was being awake and restless all night!  But just remember THIS TOO SHALL PASS!  Hope you are feeling better.. Please let us know! Keep up the good work!, Kim
Helpful - 0
Avatar universal
Sorry, I forgot to ask this....... If you have a PCP and your stomach pains worsten (cannot be helped with tylenol and gas meds) I would have it checked out.  If you have  been on Pain meds for a while it could have been masking another health issue.  Maybe Gall bladder or stomach ulcer stuff?  Check your bowel movements and temperature.... Just to be safe....... I didnt post this to make you nervous.. because w/d WILL give you aches and pains all over but should pass in a week.  =)
Helpful - 0
501205 tn?1227345442
I went through the SAME exact thing when coming off pills.  Someone suggested I take probiotics pills (they need to be the ones you refridgerate -- can find them at any health food store).  I got the the ones with extra healthy bacteria.  My pain went away within days.  Like some have said, we do some major damage to our stomachs and can loose some of the good bacteria that aids in digestion. SO, maybe these pills can help you too.
Helpful - 0
Avatar universal
Thanks all.  I took the gas pills last night and went through hell all night, but it started to pass.  Got about 2 hours sleep and am feeling a little better.  I can't seem to sleep at night, but take several long naps during the day.  

I really appreciate the help.  

This is day 2.  Yeah?  I guess I am getting through it.  Will get all the amino acids today and try that stuff.  As bad as I feel, it is better than it was yesterday.  But I am getting really scared.  The migraines are coming back and that is was started me on this damn journey.  The migraines are caused by brain aneurysms pressing on nerves.  Nothing I can do about that but deadly surgery.  I still don't have a cure for those migraines.  (If that is what to call them.  Perhaps deadly head pain?  Or who put the axe in my skull?)  No migraine medicine has ever worked and they all made me feel worse than the oxy.

Better get off the computer now before my eyes start hurting.

Thanks all.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.